# SDR AALA20110304TUL08

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 59,710 hours, 25,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Out Of Limits
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BBDRXVK, OUTER SKIN HAS 3 AREAS THAT HAVE BEEN BLENDED WITHIN 6 INCHES.  BLENDS ARE LESS THAN 2 INCHES APART AT THE EDGES OF THE BLENDS.  OUT OF LIMITS PER SRM 53-04-00 CONDITION 2.D/T- .041 AT LOWEST POINT.  INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 38.
